# SDR UIEA2014110600560

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Part number: 314T13391
- Condition: Bent
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG OTBD CORE COWL 3RD LATCH KEEPER HAS BENT TANG, WELL MARKED.  R & R NR 1 ENG OTBD CORE COWL 3RD LATCH STOP ANTI-ROTATION TANG IAW AMM 71-11-07.  PERFORMED ADJUSTMENT CHECK, CHECKED GOOD.
